# SDR COEA2024041214757

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N757FX
- Make and model: Textrn 408
- Aircraft serial: 0013
- Aircraft time: 224 hours, 299 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, A CRACK WAS FOUND ON THE L/H ENGINE LOWER FWD COWL INBOARD UNDER EXHAUST. A TEMPORARY REPAIR WAS PERFORMED ON THE L/H ENGINE LOWER FWD COWL PER DOCUMENT REF: DQ428170M2.  A NEW TEMPORARY REPAIR WAS PERFORMED PER DQ43843M2 AND A FLIGHT EXTENSION OF 25HRS APPROVED.  L/H ENGINE LOWER FWD COWL REPAIRED IAW DQ43843M2. REINSTALLED IAW MM 71-10-15.
